Newman, E orcid.org/0000-0002-2414-5269, Ralph, J orcid.org/0000-0002-8402-678X, True, J et al. (8 more authors) (2020) Editorial. European Journal of International Security, 5 (1). pp. 1-4. ISSN 2057-5637


Copyright, Publisher and Additional Information: © British International Studies Association 2020. This article has been published in a revised form in European Journal of International Security https://doi.org/10.1017/eis.2019.28. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 31 January 2020
  • Published (online): 31 January 2020
  • Published: February 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Education, Social Sciences and Law (Leeds) > School of Politics & International Studies (POLIS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Oct 2021 13:03
Last Modified: 25 Jun 2023 22:47
Status: Published
Publisher: Cambridge University Press (CUP)
Identification Number: https://doi.org/10.1017/eis.2019.28